Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Relationship between Trout Populations and Cover on a Small Stream

Marvin F. Boussu
The Journal of Wildlife Management
Vol. 18, No. 2 (Apr., 1954), pp. 229-239
Published by: Wiley on behalf of the Wildlife Society
DOI: 10.2307/3797719
Stable URL: http://www.jstor.org/stable/3797719
Page Count: 11
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Relationship between Trout Populations and Cover on a Small Stream
Preview not available

Page Thumbnails

  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239